# SDR TSAA0229193

- Difficulty date: October 14, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 7207375
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT THE TOP OF CLIMB WHEN THE THRUST LEVERS WERE BROUGHT BACK TO IDLE THE NR 2 ENGINE MADE A LOUD BANG LIKE A COMPRESSOR STALL.  THE AIRCRAFT CONTINUED THE APPROACH AND LANDED UNEVENTFULLY.  REPLACED THE SAFETY RELIEF VALVE.   GROUND OPS CHECKED WERE GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
